Alert archive / New York / Frost Advisories in 2013
Frost Advisory 2, NWS Albany, NY
NWS Albany, NY issued this frost advisory at May 14, 2013, 3:08 PM EDT for Northwest Hills Planning Region, Connecticut; 12 counties in New York; Berkshire County, Massachusetts. It took effect at May 15, 2013, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2013, 3:08 PM EDT (19:08 UTC)
- In effect from
- May 15, 2013, 2:00 AM EDT
- Expired
- May 15, 2013, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 8 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115 WWUS71 KALY 141908 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 308 PM EDT TUE MAY 14 2013 MAZ001-NYZ041-043-054-083-084-VTZ013-150400- /O.NEW.KALY.FZ.W.0003.130515T0600Z-130515T1100Z/ NORTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON 308 PM EDT TUE MAY 14 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY. * LOCATIONS...LAKE GEORGE SARATOGA REGION...WASHINGTON COUNTY...NORTHERN TACONICS...NORTHERN BERKSHIRES AND BENNINGTON COUNTY. * TEMPERATURES...DROPPING INTO THE UPPER 20S TO LOWER 30S. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-MAZ025-NYZ038>040-047>053-058>061-063>066-150400- /O.NEW.KALY.FR.Y.0002.130515T0600Z-130515T1100Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...GREAT BARRINGTON...LEE...LENOX...HOUSATONIC... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER...TANNERSVILLE... WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON 308 PM EDT TUE MAY 14 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY. * LOCATIONS...MOHAWK VALLEY...EASTERN CATSKILLS...CAPITAL DISTRICT...MID HUDSON VALLEY...CENTRAL AND SOUTHERN TACONICS...SOUTHERN BERKSHIRES AND LITCHFIELD COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
835 WWUS71 KALY 150202 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1002 PM EDT TUE MAY 14 2013 MAZ001-NYZ041-043-054-083-084-VTZ013-151015- /O.CON.KALY.FZ.W.0003.130515T0600Z-130515T1100Z/ NORTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON 1002 PM EDT TUE MAY 14 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... * LOCATIONS...LAKE GEORGE SARATOGA REGION...WASHINGTON COUNTY... NORTHERN TACONICS...NORTHERN BERKSHIRES AND BENNINGTON COUNTY. * TEMPERATURES...DROPPING INTO THE UPPER 20S TO LOWER 30S. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-MAZ025-NYZ038>040-047>053-058>061-063>066-151015- /O.CON.KALY.FR.Y.0002.130515T0600Z-130515T1100Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...GREAT BARRINGTON...LEE...LENOX...HOUSATONIC... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER...TANNERSVILLE... WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON 1002 PM EDT TUE MAY 14 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... * LOCATIONS...MOHAWK VALLEY...EASTERN CATSKILLS...CAPITAL DISTRICT...MID HUDSON VALLEY...CENTRAL AND SOUTHERN TACONICS... SOUTHERN BERKSHIRES AND LITCHFIELD COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
123 WWUS71 KALY 150952 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 552 AM EDT WED MAY 15 2013 MAZ001-NYZ041-043-054-083-084-VTZ013-151100- /O.CON.KALY.FZ.W.0003.000000T0000Z-130515T1100Z/ NORTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON 552 AM EDT WED MAY 15 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * LOCATIONS...LAKE GEORGE SARATOGA REGION...WASHINGTON COUNTY... NORTHERN TACONICS...NORTHERN BERKSHIRES AND BENNINGTON COUNTY. * TEMPERATURES...DROPPING INTO THE UPPER 20S TO LOWER 30S. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CTZ001-013-MAZ025-NYZ038>040-047>053-058>061-063>066-151100- /O.CON.KALY.FR.Y.0002.000000T0000Z-130515T1100Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...GREAT BARRINGTON...LEE...LENOX...HOUSATONIC... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER...TANNERSVILLE... WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON 552 AM EDT WED MAY 15 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * LOCATIONS...MOHAWK VALLEY...EASTERN CATSKILLS...CAPITAL DISTRICT...MID HUDSON VALLEY...CENTRAL AND SOUTHERN TACONICS... SOUTHERN BERKSHIRES AND LITCHFIELD COUNTY. * TEMPERATURES...DROPPING INTO THE MID 30S. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
199 WWUS71 KALY 151047 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 647 AM EDT WED MAY 15 2013 MAZ001-NYZ041-043-054-083-084-VTZ013-151200- /O.EXP.KALY.FZ.W.0003.000000T0000Z-130515T1100Z/ NORTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON 647 AM EDT WED MAY 15 2013 ...FREEZE WARNING WILL EXPIRE AT 7 AM EDT THIS MORNING... TEMPERATURES AND SOUTHERLY WINDS WILL INCREASE THIS EARLY WEDNESDAY MORNING. $$ CTZ001-013-MAZ025-NYZ038>040-047>053-058>061-063>066-151200- /O.EXP.KALY.FR.Y.0002.000000T0000Z-130515T1100Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...GREAT BARRINGTON...LEE...LENOX...HOUSATONIC... ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT... DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HUNTER...TANNERSVILLE... WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON 647 AM EDT WED MAY 15 2013 ...FROST ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... TEMPERATURES AND SOUTHERLY WINDS WILL INCREASE THIS EARLY WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 14, 1:35 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 14, 1:35 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 135 PM EDT TUE MAY 14 2013 .SYNOPSIS... HIGH PRESSURE WILL BUILD IN ACROSS OUR REGION FOR TODAY AND TEMPERATURES WILL BEGIN TO MODERATE..BUT REMAIN BELOW NORMAL. A WARM FRONT WILL APPROACH WEDNESDAY BRINGING RAIN SHOWERS TO THE AREA...MAINLY DURING THE AFTERNOON AND EVENING. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 130 PM EDT...STILL HANGING ON TO INSTABILITY CLOUDS FROM THE CAPITAL DISTRICT AND POINTS NORTH AND WEST. RADAR INDICATED SOME SPRINKLES OR VERY LIGHT SHOWERS MAINLY NE OF ALBANY SO HAVE ADDED SCATTERED SPRINKLES (NON MEASURING SHOWERS). BASED MORE CLOUDS (HIGH CLOUDS ALREADY STREAMING IN OUR WESTERN ZONES...AT LEAST FOR NOW)...AND THE LOWER ONES...AS WELL AS TEMPERATURES ONLY IN THE UPPER 40S TO MID 50S AT THIS HOUR...LOWERED TEMPS A LITTLE MORE FOR HIGHS TODAY. LOOK FOR HIGH TEMPERATURES ONLY 50 TO 55 ACROSS THE HIGHER ELEVATIONS...55 TO MAYBE 60 IN THE VALLEYS THIS AFTERNOON. A W OR SW BREEZE WILL AVERAGE 5 TO 15 MPH. CLOUDS WILL BE MIXED WITH SOME SUNSHINE. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... TONIGHT...THE RIDGE OF HIGH PRESSURE GRADUALLY SLIDES EAST OF THE FA OVERNIGHT. EXPECT ANOTHER CHILLY NIGHT WITH ADDITIONAL FROST AND FREEZE CONCERNS WHICH ARE HIGHLIGHTED IN THE HWO. STILL UNCERTAINTY AS TO HOW LOW TEMPS WILL GET AS MID AND HIGH CLOUDS WILL BE INCREASING FROM SOUTHWEST TO NORTHEAST LATE AT NIGHT AHEAD OF A WARM FRONT. LOWS ARE EXPECTED TO BE IN THE 30S. ON WEDNESDAY...MILDER TEMPERATURES ARE EXPECTED AS A WARM FRONT APPROACHES THE AREA. CLOUDS WILL CONTINUE TO INCREASE WITH INCREASING CHANCE OF RAIN MAINLY DURING THE AFTERNOON. HIGHS ARE EXPECTED TO BE IN THE 60S. WEDNESDAY NIGHT...THE BEST CHANCE OF SHOWERS WILL BE DURING THE EVENING AS THE WARM FRONT TRIES TO MOVE ACROSS THE AREA. IT WILL BE MUCH MILDER THAN RECENT NIGHTS WITH LOWS IN THE 40S TO AROUND 50. THURSDAY AND THURSDAY NIGHT...HIGH PRESSURE WILL ONCE AGAIN START TO RIDGE BACK ACROSS FA FROM THE GREAT LAKES REGION WITH MILDER AIR ACROSS THE REGION ON THURSDAY. EXPECT HIGHS ON THURSDAY IN THE MID 60S TO MID 70S WITH LOWS THURSDAY NIGHT IN THE MID 30S TO MID 40S. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE LONG TERM PERIOD WILL START OUT FAIR AND DRY WITH SEASONABLE TEMPS AS THE REGION REMAIN SANDWICHED BETWEEN AN UPPER LEVEL TROF OVER EASTERN CANADA...AND A STATIONARY BOUNDARY TO OUR SOUTH FRIDAY THROUGH SATURDAY. HIGHS FRIDAY AND SATURDAY WILL BE IN THE MID 60S TO MID 70S. LOWS FRIDAY NIGHT IN THE 40S. THE GFS SHOWS A STRONG LOW PRESSURE SYSTEM WITH VERY HEAVY RAINFALL FOR THE PERIOD OF LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT. ECMWF SHOWS WEAK OVERRUNNING WITH SPOTTY LIGHT RAINFALL. CANADIAN MODEL SHOWS OVERRUNNING PCPN ASSOCIATED WITH THE STATIONARY BOUNDARY TO OUR SOUTH WHICH WILL GENERALLY REMAIN SOUTH OF THE ALBANY FORECAST AREA. AS A RESULT...WILL NOT GET TOO EXCITED ABOUT THE GFS SOLUTION OF HEAVY RAIN DURING THIS PERIOD AND ONLY FORECAST 20 TO 40 PERCENT POPS FOR THE PERIOD SATURDAY NIGHT THROUGH MONDAY. STILL SEASONABLY WARM WITH HIGHS SUNDAY IN THE 60S TO LOWER 70S...AND THE MID 60S TO MID 70S MONDAY. LOWS SATURDAY AND SUNDAY NIGHTS GENERALLY IN THE MID 40S TO MID 50S. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD...18Z/WEDNESDAY. HEIGHTS HAVE BEGUN TO RISE...HOWEVER STILL HAVE PIECES OF ENERGY MOVING THROUGH THE EXITING DEEP TROUGH...SO CLOUDS DEVELOPED ACROSS MAINLY THE NORTHEASTERN TWO-THIRDS OF THE FORECAST AREA. THESE CLOUDS WILL DISSIPATE LATER IN THE DAY WITH LOSS OF HEATING AND AS THE UPPER RIDGE BUILDS IN. EXPECTING MAINLY CLEAR SKIES THIS EVENING INTO THE OVERNIGHT. HOWEVER...CLOUDS WILL BE ON INCREASE LATE TONIGHT/EARLY WEDNESDAY MORNING AS OVERRUNNING MOISTURE/WARM FRONT APPROACH FROM THE SOUTHWEST. CHANCE FOR SHOWERS WILL INCREASE DURING THE AFTERNOON FROM WEST TO EAST. WINDS WILL BECOME LIGHT AND VARIABLE TO CALM TONIGHT. A SOUTHERLY FLOW WILL DEVELOP WEDNESDAY AND WILL BECOME GUSTY WITH GUSTS UP TO 20 KNOTS ESPECIALLY AT KALB. OUTLOOK... WED NIGHT...VFR/MVFR. -SHRA LIKELY IN THE EVENING. THU-SAT...VFR. NO SIG WX. && .FIRE WEATHER... HIGH PRESSURE WILL BUILD IN ACROSS OUR REGION FOR TODAY AND TEMPERATURES WILL BEGIN TO MODERATE. A WARM FRONT WILL APPROACH WEDNESDAY BRINGING RAIN SHOWERS TO THE AREA...MAINLY DURING THE AFTERNOON AND EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 20 TO 30 PERCENT TODAY...RECOVER TO 65 TO 95 PERCENT TONIGHT...AND DROP TO 35 TO 50 PERCENT ON WEDNESDAY. WINDS WILL BE NORTHWEST 5 TO 10 MPH TODAY...LIGHT AND VARIABLE TONIGHT...AND SOUTH TO SOUTHWEST AT 5 TO 15 MPH ON WEDNESDAY. && .HYDROLOGY... DRY WEATHER IS EXPECTED THROUGH TONIGHT WITH INCREASING CHANCES OF RAIN ON WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS AS A WARM FRONT APPROACHES. RAINFALL AMOUNTS WEDNESDAY AND WEDNESDAY NIGHT ARE GENERALLY EXPECTED TO BE UNDER A QUARTER OF AN INCH. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... THE GROWING SEASON IS UNDERWAY ACROSS THE MID HUDSON VALLEY...GREATER CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION AND SOUTHERN LITCHFIELD COUNTY CONNECTICUT. START DATES FOR THE REST OF EAST CENTRAL NY AND ADJACENT WESTERN NEW ENGLAND ARE AS FOLLOWS... MAY 15TH...THE MOHAWK VALLEY...EASTERN CATSKILLS...TACONICS... BENNINGTON COUNTY VT...THE BERKSHIRES AND LITCHFIELD HILLS. MAY 20TH...EASTERN WINDHAM COUNTY VT. MAY 25TH...THE SOUTHERN ADIRONDACKS AND WESTERN WINDHAM COUNTY VT. DURING THE GROWING SEASON FREEZE WARNINGS ARE ISSUED WHEN THE TEMPERATURES ARE FORECAST TO BE 32 DEGREES OR LOWER...AND FROST ADVISORIES ARE ISSUED WHEN THE TEMPERATURES ARE FORECAST TO BE IN THE 33 TO 36 DEGREES RANGE. THE START OF THE GROWING SEASON FOR A GIVEN AREA IS BASED ON THE MEDIAN DATE OF THE LAST SPRING FREEZE BASED ON 1981-2010 NORMALS AND IN COORDINATION WITH NEIGHBORING NWS OFFICES. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...HWJIV SHORT TERM...IAA/11 LONG TERM...GJM AVIATION...IAA FIRE WEATHER...11 HYDROLOGY...11 CLIMATE...IAA
Hazardous weather outlook, May 14, 8:31 AM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 831 AM EDT TUE MAY 14 2013 MAZ001-025-NYZ038>041-043-047-048-051-054-058-061-063-083-084-VTZ013- 151115- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON- 831 AM EDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...SCHOHARIE VALLEY...EASTERN CATSKILLS...NORTHERN AND CENTRAL TACONICS...BERKSHIRES AND BENNINGTON COUNTY. .DAY ONE...TODAY AND TONIGHT. ANOTHER COLD NIGHT IS EXPECTED TONIGHT WITH LOWS IN THE MID TO UPPER 30S. A FROST ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-NYZ049-050-052-053-059-060-064>066-151115- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 831 AM EDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...MID HUDSON VALLEY...SOUTHERN TACONICS AND LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT. ANOTHER COLD NIGHT IS EXPECTED TONIGHT WITH LOWS IN THE UPPER 30S. IF COLDER TEMPERATURES ARE EXPECTED THEN A FROST ADVISORY WOULD BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-042-082-VTZ014-015-151115- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN FULTON- WESTERN WINDHAM-EASTERN WINDHAM- 831 AM EDT TUE MAY 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS AND WINDHAM COUNTY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:08 PM EDT | Freeze Warning | ALY | Rensselaer, Saratoga, Warren, Washington | 16 hr |
Nearby
Frost Advisories in New York, 2013Frost Advisories in Connecticut, 2013Frost Advisories in Massachusetts, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.